x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Problems and more problems


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Problems and more problems within the Anabolic Steroids category.

Excerpt: Hi Guys, Long story short - As an adolescent I had debilitating migraines for about 2 years of puberty. Docs said it could be a number of triggers, etc. 5 years since the last one and I decided to start a Sustanon @ 500mg week cycle. My friend who was doing the same got test flu - we both got scared and and quit the cycle 3 weeks in cold turkey with no PCT of any sort. A week later I got the first migraine in 5 years. We are now 5 years further down the road and I have gotten the bug to

Read more or register here to join the discussion below...

Results 1 to 9 of 9
  1. #1
    Good Broly mighty306's Avatar
    Join Date
    Oct 2004
    Location
    At The Kitchen Table
    Posts
    113
    Rep Power
    0

    Unhappy Problems and more problems

    Hi Guys,

    Long story short - As an adolescent I had debilitating migraines for about 2 years of puberty. Docs said it could be a number of triggers, etc. 5 years since the last one and I decided to start a Sustanon @ 500mg week cycle. My friend who was doing the same got test flu - we both got scared and and quit the cycle 3 weeks in cold turkey with no PCT of any sort. A week later I got the first migraine in 5 years. We are now 5 years further down the road and I have gotten the bug to try again. As I was quite weary of my issue, I did sort of a 2 week "tester" cycle of 50mg dbol everyday for 2 weeks. Aside from a minor gyno scare, I was mostly side effect free until the last 3 days where I had to lower the dose to 30mg and skip the last day completely due to bad kidney pain on my right side (can't be a good thing).

    With that said, I did manage to gain 7 pounds (i know that everyone will scream water, but I feel harder and leaner than ever). However, day 1 PCT i did 60mg nolvadex, days 2 and 3 have been 40mg. Today is day 4 PCT and I think I might be on the edge of one. Could this be from estrogen supression?

    FYI - Research has shown that most women with migraines w/ aura get them as a result of estrogen levels falling pre menses as serotonin levels closely follow estrogen levels...

    Can I get away with a super mild PCT as my cycle was only 13 days of a single compound? I would love to keep a few pounds but I am afraid that 40mg for another 10 days and then 20mg for nother 10 days is only going to be hell for me and may not be needed...

    Any advice?

    Thanks!

  2. #2
    Don Anabolico
    Join Date
    Mar 2004
    Location
    M31
    Posts
    1,314
    Rep Power
    67

    Re: Problems and more problems

    Take a deep breath and relax. I know that the migranes you experience are no fun at all. I've been completely crippled a few times by them.

    I can tell you right now that your estrogen levels are not low. Try to refrain from becoming to obssesive in regards to finding an answer here. Any small bit of information that pertains to your problem will sound like a definite cause.

    The duration of your cycle did not last that long. Technically, you are supressed but it's nothing to worry about. You can continue doing what you have already planned in the sense of using nolvdex only. I would recommend you stick with 20 mgs ED for a total of 4 weeks.

    Jenetic
    "Words have the power to both destroy and heal. When words are both true and kind, they can change our world."
    -Buddha

  3. #3
    Good Broly mighty306's Avatar
    Join Date
    Oct 2004
    Location
    At The Kitchen Table
    Posts
    113
    Rep Power
    0

    Re: Problems and more problems

    Thanks Jenetic...

    I only started to feel supressed the last few days of the cycle (had to apologize to the fiance)...Today is my 5th day of PCT at 40mg ed and I feel great and have no problems with the fiance...

    So, do you suggest I should run nolva at 20mg starting now and for another 3 weeks? Or continue at 40mg this week and then 20mg the folloing weeks?

    Just 2 weeks of dbol is enough to keep my estro levels abpve normal for 4 weeks???

    THANKS!

  4. #4
    Don Anabolico
    Join Date
    Mar 2004
    Location
    M31
    Posts
    1,314
    Rep Power
    67

    Re: Problems and more problems

    There really isn't much to worry about. Technically, you are supressed within 48 hours. The extent depends on the individual but you should be fine. In regards to estrogen, your endogenous testosterone is inhibited and you are left with elevated levels of estrogen. This does not necessarily mean side effects such as gynecomastia but you should realize that the elevated estrogen does not correct itself overnight and should be adressed. Continue with 20 mgs Nolvadex ED for 3 weeks. Have blood work done if possible just to have an idea of where you are at.

    Jenetic
    "Words have the power to both destroy and heal. When words are both true and kind, they can change our world."
    -Buddha

  5. #5
    Good Broly mighty306's Avatar
    Join Date
    Oct 2004
    Location
    At The Kitchen Table
    Posts
    113
    Rep Power
    0

    Re: Problems and more problems

    Thanks Jenetic...

    On another note - although not ideal, I think I will I will continue with a 2on/4off schedule as I feel these are the safest for my situation. With that said, I was thinking tren/dbol for the next cycle. Tren at 75mg/day and dbol at 30mg/day. Do you think that this will shut me down harder than the first? Cause anymore problems than the first?

    Thanks...

  6. #6
    Don Anabolico
    Join Date
    Mar 2004
    Location
    M31
    Posts
    1,314
    Rep Power
    67

    Re: Problems and more problems

    You need to manage your estrogen and prolactin during cycles containing both amromatizing AAS and nandrolones. The duration and dosage of the cycle also has a profound impact. In general, the proposed cycle could potentially give you more problems.

    We have no idea whats causing youre migranes. You should address the origin of that problem first to know what is causing it exactly.

    In addition, you will definitely need HCG for the next cycle.

    Jenetic
    "Words have the power to both destroy and heal. When words are both true and kind, they can change our world."
    -Buddha

  7. #7
    Good Broly mighty306's Avatar
    Join Date
    Oct 2004
    Location
    At The Kitchen Table
    Posts
    113
    Rep Power
    0

    Re: Problems and more problems

    Wow, HCG needed after 14 days?

  8. #8
    Don Anabolico
    Join Date
    Mar 2004
    Location
    M31
    Posts
    1,314
    Rep Power
    67

    Re: Problems and more problems

    You plan on doing a 14 day cycle?

    Jenetic
    "Words have the power to both destroy and heal. When words are both true and kind, they can change our world."
    -Buddha

  9. #9
    Good Broly mighty306's Avatar
    Join Date
    Oct 2004
    Location
    At The Kitchen Table
    Posts
    113
    Rep Power
    0

    Re: Problems and more problems

    After reading several theories on the 2on/4off cycles, I feel that these are best for me as if and issue was to arise - I could easily back out as all short acting gear would be used. The previous cycle was 2 weeks of dbol at 50mg ed. The mest is planned to be 2 weeks of dbol at 30mg ed and 75mg tren a ed. I know that this is not ideal or as effective as longer cycles, but I feel that they are safest for my situation...

    Thanks

Similar Threads

  1. Has anyone had problems with LSP EQ?
    By thegent in forum Anabolic Steroids
    Replies: 0
    Last Post: 25-Jan-2006, 09:04 PM
  2. If I had problems with Fina, will I have problems with Deca?
    By frorider6 in forum Anabolic Steroids
    Replies: 4
    Last Post: 22-Jan-2003, 08:31 PM
  3. nut problems
    By Buff_Canadian in forum Anabolic Steroids
    Replies: 5
    Last Post: 20-Aug-2001, 07:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •